Skip to main content

A Guide to Mathematics Resources

Collected Publications by WU math faculty, lecturers, students - 2015

  1. Agler J, McCarthy JE. 2015. Global Holomorphic Functions in Several Noncommuting Variables. Canadian Journal of Mathematics 67(2):241-285. http://dx.doi.org/10.4153/CJM-2014-024-1 | MR3314834 | winner of 2016 G. de B. Robinson Award.
  2. Agler J, McCarthy JE. 2015. Non-commutative holomorphic functions on operator domains. Eur J Math 1(4):731-745. dx.doi.org/10.1007/s40879-015-0064-2 [WU does not subscribe but there is "permanent free access" to all 2015 and 2016 articles].
  3. Agler J, McCarthy JE. 2015. Operator theory and the Oka extension theorem. Hiroshima Mathematical Journal 45(1):9-34.Open access fulltext | MR3332897.
  4. Agler J, McCarthy J. 2015. Pick interpolation for free holomorphic functions. American Journal of Mathematics 137(6):1685-1701. dx.doi.org/10.1353/ajm.2015.0042.
  5. Alladi K, Krantz S. 2015. Reflections on Paul Erdos on his birth centenary. Notices of the American Mathematical Society 62(2):121-143. DOI: 10.1090/noti1211.
  6. Alladi K, Krantz S. 2015. Reflections on Paul Erdos on his birth centenary, part ii. Notices of the American Mathematical Society 62(3):226-247. DOI: 10.1090/noti1223.
  7. Battle G. 2015. Some characterizations of self-symmetric rings with involution. Int. Electron. J. Pure Appl. Math. 9(3):225–229. Open access fulltext | MR3370933.
  8. Bloch S, Kerr M, Vanhove P. 2015. A Feynman integral via higher normal functions. Compositio Mathematica 151(12):2329- 2375. dx.doi.org/10.1112/S0010437X15007472.
  9. Brier MR, Mitra A, McCarthy JE, Ances BM, Snyder AZ. 2015. Partial covariance based functional connectivity computation using Ledoit-Wolf covariance regularization. Neuroimage. 121:29-38. dx.doi.org/10.1016/j.neuroimage.2015.07.039.
  10. Cantwell J, Conlon L. 2015. Hyperbolic geometry and homotopic homeomorphisms of surfaces. Geometriae Dedicata 177(1):27-42. Abstract & fulltext for subscribers | MR3370020.
  11. Capponi A, Figueroa-Lopez JE, Pascucci A. 2015. Dynamic credit investment in partially observed markets. Finance and Stochastics 19(4):891-939. dx.doi.org/10.1007/s00780-015-0272-0.
  12. Cavazos-Rehg PA, Krauss MJ, Spitznagel EL, Bommarito K, Madden T, Olsen MA, Subramaniam H, Peipert JF, Bierut LJ. 2015. Maternal Age and Risk of Labor and Delivery Complications. Matern Child Health J 19(6):1202-11 PubMed abstract & fulltext for subscribers.
  13. Cavazos-Rehg PA, Krauss MJ, Spitznagel EL, Lowery A, Grucza RA, Chaloupka FJ, Bierut LJ. 2015. Monitoring of non-cigarette tobacco use using Google Trends. Tob Control 24(3):249-55. PubMed abstract & fulltext for subscribers.
  14. Chi Q-S. 2015. Ideal Theory and Classification of Isoparametric Hypersurfaces. Contemporary Mathematics 646:81-104. dx.doi.org/10.1090/conm/646/12959.
  15. Chu C. 2015. Asymptotic Bohr radius for the polynomials in one complex variable. pp. 39-43 IN Invariant subspaces of the shift operator, Contemp. Math., 638. Fulltext access for subscribers | MR3309348.
  16. Chu C. 2015. Compact Product of Hankel and Toeplitz Operators on the Hardy Space. Indiana Univ Math J 64(4):973-982. dx.doi.org/10.1512/iumj.2015.64.5579 | MR3385782.
  17. Daghighi A, Krantz SG. 2015. A note on a conjecture concerning boundary uniqueness. Complex Variables and Elliptic Equations 60(7):945-950. DOI: 10.1080/17476933.2014.984608 | MR3350475 [WU does not subscribe].
  18. DiCiccio TJ, Kuffner TA, Young GA. 2015. Quantifying nuisance parameter effects via decompositions of asymptotic refinements for likelihood-based statistics. Journal of Statistical Planning and Inference 165:1-12. DOI: 10.1016/j.jspi.2015.03.006 [WU does not subscribe].
  19. DiCiccio TJ, Kuffner TA, Young GA, Zaretzki R. 2015. Stability and uniqueness of p-values for likelihood-based inference. Statistica Sinica 25(4):1355-1376 doi:10.5705/ss.2013.055.
  20. Dumas BA, McCarthy JE. 2015. Transition to Higher Mathematics: Structure and Proof (Second Edition) Fulltext available in Open Scholarship.
  21. Dunn C, Franks, C, Palmer J. 2015. On the structure group of a decomposable model space. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry 56(1):199-216. DOI: 10.1007/s13366-013-0185-z [WU does not subscribe] | MR3305443.
  22. Gradwohl SC, Aranake A, Abdallah AB, McNair P, Lin N, Fritz BA, Villafranca A, Glick D, Jacobsohn E, Mashour GA, Avidan MS. 2015. Intraoperative awareness risk, anesthetic sensitivity, and anesthetic management for patients with natural red hair: a matched cohort study. Can J Anaesth 62(4):345-355. PubMed abstract & fulltext for subscribers.
  23. Gross KI, Wilson EN. 2015. In memory of Ray Kunze. Notices Amer. Math. Soc. 62(10):1190. dx.doi.org/10.1090/noti1283 | MR3408064.
  24. Horozov I. 2015. Noncommutative Hilbert modular symbols. Algebra & Number Theory 9(2):317-370. DOI: http://dx.doi.org/10.2140/ant.2015.9.317 | MR3320846.
  25. Hughes MS, Marsh JN, Wickline SA, McCarthy JE. 2015. Additional results for "Joint entropy of continuously differentiable ultrasonic waveforms" [J. Acoust. Soc. Am. 133(1), 283-300 (2013)]. J Acoust Soc Am. 137(1):501. PubMed abstract & fulltext for subscribers.
  26. Hughes MS, McCarthy JE, Bruillard P, Marsh JN, Wickline SA. 2015. Entropy vs. Energy Waveform Processing: A comparison based on the heat equation. Entropy 17(6):3518-3551. Open access fulltext | MR3365095.
  27. Jensen GR. 2015. Dupin hypersurfaces in Lie sphere geometry. pp. 383-394 IN Geometry and analysis on manifolds. Progress in Mathemathics vol. 308. DOI: 10.1007/978-3-319-11523-8_15 | MR3331407.
  28. I, mathematician / edited by Peter Casazza, Steven G. Krantz, and Randi D. Ruden. Washington, D. C. : Mathematical Association of America, c2015. More book info.
  29. Kalelkar T, Roberts R. 2015. Taut foliations in surface bundles with multiple boundary components. Pacific Journal of Mathematics 273(2):257-275. DOI: 10.2140/pjm.2015.273.257 | MR3317766.
  30. Kerr M. 2015. Algebraic and arithmetic properties of period maps, pp 173-208 IN Calabi-Yau Varieties: Arithmetic, Geometry and Physics (Fields Institute Monographs vol. 34, 2015). Abstract & fulltext for subscribers.
  31. Knese G. 2015. Integrability and regularity of rational functions. Proceedings of the London Mathematical Society 111(6):1261-1306. dx.doi.org/10.1112/plms/pdv061.
  32. Krantz SG. 2015. The boundary behavior of holomorphic functions. Rocky Mountain J Math 45(5):1471-1480. dx.doi.org/10.1216/RMJ-45-5-1471 | MR3452224.
  33. Krantz SG. 2015. Convex Analysis. CRC Press, Boca Raton, FL. WU fulltext access via CRCnetBase | MR3243119.
  34. Krantz SG. 2015. Differential equations—theory, technique, and practice. Second edition. Textbooks in Mathematics. CRC Press, Boca Raton, FL. MR3244282.
  35. Krantz SG. 2015. Foundations of Analysis. CRC Press, Boca Raton, FL. ISBN: 978-1-4822-2074-2 MR3243472.
  36. Krantz SG. 2015. Homage to A. M. Gleason and I. J. Schark. Complex Variables and Elliptic Equations 60(3):310-322. http://dx.doi.org/10.1080/17476933.2014.930828. [WU does not have access] | MR3311960.
  37. Krantz SG. 2015. How to Teach Mathematics, 3rd ed., American Mathematical Society. More book info.
  38. Krantz SG. 2015. The limiting case of semicontinuity of automorphism groups. Bull. Korean Math. Soc. 52(4):1321–1325. dx.doi.org/10.4134/BKMS.2015.52.4.1321 | MR3385770.
  39. Krantz SG. 2015. Smoothness to the boundary of biholomorphic mappings: an overview. pp. 179-190 IN Function spaces in analysis. Contemporary Mathematics, v. 645. dx.doi.org/10.1090/conm/645/12930 | MR3382414.
  40. Krantz SG. 2015. Through a Glass Darkly. IN Casazza P, Krantz SG, Ruden RD, editors. I, Mathematician. Mathematical Association of America. More book info.
  41. Krishnaswami Alladi K, Krantz S. 2015. Reflections on Paul Erdős on His Birth Centenary. Notices of the American Mathematical Society 62(2):121-143. Freely available fulltext.
  42. Li L, Xiong Y, Zhang ZY, Guo Q, Xu Q, Liow HH, Zhang YH, Wei DQ. 2015. Improved feature-based prediction of SNPs in human cytochrome P450 enzymes. Interdiscip Sci 7(1):65-77. PubMed abstract & fulltext for subscribers.
  43. Luo J, D'Angela G, Gao F, Ding J, Xiong C. 2015. Bivariate correlation coefficients in family-type clustered studies. Biom J 57(6):1084-109. PubMed abstract & fulltext for subscribers [WU Danforth Campus does not have access].
  44. Luthy PM. 2015. On a biparameter maximal multilinear operator. Journal of Functional Analysis 268(5):1105–1152. DOI: 10.1016/j.jfa.2014.11.010 | MR3304595.
  45. Luthy PM, Weiss GL, Wilson EN. 2015. Projections and dyadic Parseval frame MRA wavelets. Appl Comput Harmon Anal 39(3):511–533. dx.doi.org/10.1016/j.acha.2014.12.004 | MR3398947.
  46. Marrero JC, Martín de Diego D, Stern A. 2015. Symplectic groupoids and discrete constrained Lagrangian mechanics. Discrete Contin. Dyn. Syst. A 35 (1): 367-397. DOI:10.3934/dcds.2015.35.367 | MR3286963.
  47. Mauhar M, Rusinko J, Vernon Z. 2017. H-representation of the Kimura-3 polytope for the m-claw tree. SIAM J. Discrete Math. 31(2):783–795. doi.org/10.1137/15M1051890.
  48. Norton RA, McLaren DI, Quispel GRW, Stern A, Zanna A.. 2015. Projection methods and discrete gradient methods for preserving first integrals of ODEs. Discrete and Continuous Dynamical Systems 35(5):2079-2098. doi:10.3934/dcds.2015.35.2079 | MR3294239.
  49. Passer B. 2015. An approximate version of the Jordan von Neumann theorem for finite-dimensional real normed spaces. Linear and Multilinear Algebra 63(1):68-77. DOI: 10.1080/03081087.2013.844234 [WU does not subscribe] | MR3273738.
  50. Pflaum MJ, Posthuma H, Tang X. 2015. The localized longitudinal index theorem for Lie groupoids and the van Est map. Advances in Mathematics 270:223-262. DOI: http://dx.doi.org/10.1016/j.aim.2014.11.007 | MR3286536.
  51. Pflaum MJ, Posthuma H, Tang X. 2015. Quantization of Whitney functions and reduction. J Singul 13:217–228. Abstract & open access fulltext | MR3343623.
  52. Pflaum MJ, Posthuma H, Tang X. 2015. The transverse index theorem for proper cocompact actions of Lie groupoids. J Differential Geom 99(3):443-472. Abstract & fulltext for subscribers | MR3316973.
  53. Shapiro I, Tang X, Tseng HH. 2015. On the relative dual of an S-1-gerbe over an orbifold. Advances in Mathematics 270:1-20. DOI: http://dx.doi.org/10.1016/j.aim.2014.11.006 | MR3286528.
  54. Sinha P, Piccirillo JF, Kallogjeri D, Spitznagel EL, Haughey BH. 2015. The role of postoperative chemoradiation for oropharynx carcinoma: A critical appraisal of the published literature and National Comprehensive Cancer Network guidelines. Cancer 121(11):1747-54. PubMed abstract & fulltext for subscribers.
  55. Stern A. 2015. Banach space projections and Petrov-Galerkin estimates. Numer Math 130(1):125-133. DOI: http://dx.doi.org/10.1007/s00211-014-0658-5 | MR3322362.
  56. Stern A, Tong Y, Desbrun M, Marsden JE. 2015. Geometric computational electrodynamics with variational integrators and discrete differential forms. pp. 437-475 IN Geometry, mechanics, and dynamics: the legacy of Jerry Marsden, Fields Inst. Commun. v.73 Springer. Abstract & fulltext for subscribers | MR3380065.
  57. Weaver N (former faculty). 2015. Truth & assertibility. World Scientific Publishing Co. www.worldscientific.com/worldscibooks/10.1142/9302 (WU does not have) | MR3379697.
  58. Wilson MB, Kallogjeri D, Joplin CN, Gorman MD, Krings JG, Lenze EJ, Nicklaus JE, Spitznagel EE Jr [sic; should be EL], Piccirillo JF. 2015. Ecological Momentary Assessment of Tinnitus Using Smartphone Technology: A Pilot Study. Otolaryngol Head Neck Surg. 152(5):897-903. PubMed abstract & fulltext for subscribers.
  59. Wright D. 2015. The generalized amalgamated product structure of the tame automorphism group in dimension three. Transformation Groups 20(1):291-304. DOI: http://dx.doi.org/10.1007/s00031-014-9290-9 | MR3317803.
  60. Xian H, Gonzalez C, Deych E, Farris S, Ding J, Shannon W, McCall WV. 2015. Age-Related Effects on Circadian Phase in the Sleep of Patients with Depression and Insomnia. Behav Sleep Med 13(3):208-16. PubMed abstract & fulltext for subscribers [WU does not have access].
  61. Zhao S, Tao J, Shi N, Lin N. 2015. A note on the comparison of the Stein estimator and James-Stein estimator. Communications in Statistics - Theory and Methods 44(16):3363-3374. DOI: 10.1080/03610926.2013.799693 [WU does not have access] | MR3393885.